# SDR FDEA201912043178

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 67,116 hours, 26,941 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 113N166412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E WIGGLE PANEL IS CRACKED AT APPROX WSTA 335.  REMOVED AND REPLACED WIGGLE PANEL AT RT WING T/E AT APPROX WSTA335 PER SRM 51-40-02-0G APPLIED PROTECTIVE FINISH PER SRM 51-20-01-0G.
